... slept through yesterday. When I found her today she was unconscious & nearly unresponsive. Managed to wake her but she's still VERY weak, has chills & a headache. What's causing this?
Hi 4pples - welcome to DC. It certainly is possible that your mother also is coming down with something. It would be helpful to know how old your mother is. The recommended dosage for elderly people, for instance, is 7.5mg. Just a thought. This med is also only recommended for "short-term" use. Is it possible that she has taken 2 in that time period and that you had awakened her not long after her second pill??? It can make one forgetful or have lapses in memory if awakened too soon. A good 7-8 hours is needed and not to get up too early... it can be disorientating to a person.
I would have her call her doctor. Of course, we are in to the weekend, But, should you find your mother in a state that doesn't look "normal" to you or for her... PLEASE CALL 911 and don't hesitate about it.
Something is not right. A call to 911 or at a minimum her doctor (weekend or not) is appropriate.
I take 30mg every night and have never had a symptom that is even close to these. I am on it for long-term use due to Viibryd vivid dreams, but, nothing in the PDR suggest a reaction like this one. My age is 59. I don't know your mother's age, but those reactions just don't seem right. Something else might be wrong and it could be serious. Please seek some help right away.
Good luck and keep us posted.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 10 May 2011 • 4 answers
Posted 27 Apr 2013 • 3 answers
Posted 5 Jan 2014 • 3 answers
Posted 27 Sep 2017 • 2 answers